MAUDE Adverse Event Report: Medline Industries, LP NAMIC; DBD-MTS,LEFT HEART,KIT,-,WHITE

Medline Industries, LP NAMIC; DBD-MTS,LEFT HEART,KIT,-,WHITE
Catalog Number 000000000060183137
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "transducer cracked during setup of procedure.".
 
Additional Manufacturer Narrative
The reported issue was the transducer cracked during the setup of procedure.A review of the device history records was performed for the indicated packaging and component lots, and the sample was reviewed.Based on the sample supplied from the customer, the customer's complaint of "bond break between transducer and one way stopcock" is deemed confirmed; possible root causes may be due to the end user trying to tighten the bonded connection or handling damage during transit.There does not appear to be any manufacturing defects related to the returned bonded assembly, and no corrective action is needed at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
NAMIC
Common Device Name
DBD-MTS,LEFT HEART,KIT,-,WHITE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kumar vigrahala
three lakes drive
northfield, IL 60093--275
MDR Report Key50917408
Report Number1417592-2026-52318
Device Sequence Number5778135
Product Code OEZ
UDI-Device Identifier20193489049937
UDI-Public20193489049937
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number000000000060183137
Device Lot Number23GBD300
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/31/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2023
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown